# SDR JR2R2011101400460

- Difficulty date: October 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: CN6244230203
- Condition: Cracked
- Location: Nacelle
- Part time: 20,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 433BT IS CRACKED AT AFT FASTENER HOLE.  FABRICATED, LOCATED AND DRILLED NEW PANEL 433BT IAW CRJ 900 SRM 51-40-11.
